# SDR USAAD99180

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE GALLEY SERVICE DOOR AND RIGHT AFT EMERGENCY WINDOW EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE GALLEY SERVICE DOOR AND EMERGENCY WINDOW EMERGENCY LIGHT BATTERIES.  (M)
